# SDR AALA202104059053

- Difficulty date: April 1, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 60,888 hours, 27,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT OVER WING EXIT SIGN HAVE MULTIPLE LAMPS INOPERATIVE. REMOVED REPLACED AND PERFORMED SATISFACTORY OPERATIONS CHECK OF RIGHT OVER WING EXIT SIGN PER AMM 33-51-16.
